Missouri, 2023

Flash Flood and Flooding in Missouri, March 3 to 4, 2023

March 3 to 4, 2023 · NWS SGF · 46 events in 16 counties and zones

Showers and thunderstorms developed over northwest Arkansas during the late morning of the 2nd and moved northeastward while expanding in coverage and intensity during the afternoon and evening as a strong upper level trough moved northeastward from west Texas toward the Missouri and Kansas border. The rain persisted until the late morning of the 3rd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Showers and thunderstorms developed over northwest Arkansas during the late morning of the 2nd and moved northeastward while expanding in coverage and intensity during the afternoon and evening as a strong upper level trough moved northeastward from west Texas toward the Missouri and Kansas border. The rain persisted until the late morning of the 3rd. Rainfall accumulations in excess of two inches occurred along and east of a line from Cassville to Osage Beach, with embedded accumulations over three inches near Lebanon, Houston and Salem. Low water crossings became flooded at many locations east of Springfield, and minor to moderate river flooding occurred along the Big Piney, Jacks Fork, Gasconade and James Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 2, 10:55 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 2, 10:55 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1055 PM CST Thu Mar 2 2023

Key Messages:

1. Widespread moderate to heavy rainfall through Friday morning.
Flood Watch mainly along and south of the I44 corridor.

2. Marginal risk for severe thunderstorms this afternoon into
tonight...mainly over south central Missouri.

3. Strong wind gusts up to 45 mph Friday along with much colder
air.

4. Warming trend late this weekend into early next week.

.SHORT TERM...(This evening through Friday)
Issued at 225 PM CST Thu Mar 2 2023

A warm front lifting into the area has resulted in some elevated
hail storms this afternoon as MUCAPE of 500-1,000 J/kg and
effective shear of 50-60 kts is over the area. Expect a few more
elevated hailers (mainly small hail with some 1 inch hail
possible) this afternoon and evening.

For the rest of this event, which is primarily a heavy rain and
flooding concern, the forecast remains on track with no
substantial changes.

Still looking at some marginal severe potential tonight (1" hail
and 60 mph wind gusts) but that threat is small.

On top of convection that has already occurred, widespread
moderate to heavy rainfall is expected this evening into Friday
morning. Storm total QPF expectations can be mainly split between
north and south of I-44. To the north, 1-2" of rain with locally
higher amounts of 2-3" is expected. Some minor flooding will be
possible in this area. South of I-44, expect widespread rainfall
of 2-3" with locally higher amounts of 3-4" possible. This
forecast is backed up by HREF PMM and LPMM QPF data which
typically handles this type of scenario well. The greatest
flooding concern exists to the south where River Flood Warnings
and a Flood Watch are in effect. Flash flooding will also be a
concern in this area. For the river flooding, expect rivers to
remain high into the weekend.

On the back end of the system, the coldest outlier model guidance
shows cooler low level temperatures and resulting snowfall as the
system is exiting the area. Given that these are outliers and the
large majority of guidance suggests low level and surface
temperatures too warm for snow, have a small chance for some snow
to briefly mix with rain over the northern CWA Friday. However,
ground and air temperatures and diurnal timing are not supportive
of any accumulations or impacts.

Friday will be breezy with gusts of 35-45 mph. Look for highs in
the mid 40s to mid 50s.

.LONG TERM...(Friday Night through Thursday)
Issued at 225 PM CST Thu Mar 2 2023

The cooler than normal temperatures will only last through Friday.
As the low pulls away from the area, we should get back to a more
westerly flow aloft with a drier air mass in place and
temperatures warming to above normal over the weekend into the mid
and upper 50s Saturday and the 60s on Sunday as southerly winds
return in advance of a low pressure system developing in the
plains.

Monday should warm up well into upper 60s to mid 70s ahead of the
next front. Models are keeping the bulk of the QPF with this next
system to the north of the area where the better lift is expected
with the upper jet energy. We are maintaining low PoPs during the
Tuesday to Wednesday time frame as more model variability begins
to show up in the later portion of the long term forecast.
Temperatures will also see a downward trend Tuesday into Wednesday
behind the cold front to more normal or slightly below normal for
this time of year.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1055 PM CST Thu Mar 2 2023

Surface low pressure is moving across Arkansas late this evening
and will continue to move off to the northeast across Arkansas tonight
and into eastern Missouri on Friday.

Widespread rainfall will continue to develop and  move across the
area tonight into Friday north of the low. The rain will then end
from west to east during the day Friday.

There is just enough instability that some isolated embedded
rumbles of thunder will occur at times mainly along and east of
Highway 65 tonight into early Friday morning.

IFR to LIFR ceilings will occur within the rain along with
decreased visibilities.

Winds will also increase tonight into Friday as the low moves to
the northeast across Arkansas into eastern Missouri as the
pressure gradient tightens across the area. As a result some gusty
winds will occur tonight into Friday at times. Winds will weaken
Friday evening as the low moves off to the east.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Friday morning for MOZ070-071-081>083-
     090>098-101>106.

KS...NONE.
&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Wise
Hazardous weather outlook, Mar 2, 8:43 PM CST, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
843 PM CST Thu Mar 2 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040245-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
843 PM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Significant excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

  Widespread rain will continue to move across the area the rest
  of this evening into Friday morning. Moderate rain with pockets
  of heavy rain will occur at times through the overnight hours.
  The heaviest rain will be along and southeast of the interstate
  44 corridor where 2 to 3 inches of rain are expected, with
  localized higher amounts possible. This will likely lead to
  flooding over the area and a flood watch is in effect from this
  evening into midday Friday.

  There will be low risk for small hail and gusty winds in a few
  of the stronger storms tonight into Friday morning across far
  southern Missouri.

  Wind gusts over 30 mph will be possible over the area tonight.

.DAYS TWO THROUGH SEVEN...Friday through Tuesday.

  The low will track across the area on Friday with showers and a
  few thunderstorms continuing. Severe weather is not expected,
  but flooding will remain possible with the heavy rain
  potential.

  Wind gusts of 35 to 45 mph will be possible across the area as
  the low moves across the region.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

The radar

The Springfield radar (KSGF), 78 km away, was scanning. The volume nearest the first event began at 06:30 UTC.

Open the radar archive at this moment

Event by event

45 flood, 1 flash flood. Local standard time, as filed.

Flood, Taney

When
March 3, 12:30 AM CST to 8:00 AM CST
Where
Taney County, 0.55 mi W of Mincy to 1.75 mi WNW of Mincy
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.570, -93.130

Heavy rainfall closed Route J from Route JJ to Mincy.

Flood, Taney

When
March 3, 12:53 AM CST to 8:00 AM CST
Where
Taney County, 1.49 mi NNW of Hercules to 0.86 mi NNW of Hercules
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.720, -92.880

State Highway MO-125 at Brushy Creek was flooded and impassable.

Flood, Douglas

When
March 3, 3:04 AM CST to 8:00 AM CST
Where
Douglas County, 0.88 mi NE of Ann to 0.71 mi NE of Ann
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.040, -92.190

Highway EE at the North Fork River was flooded and impassable.

Flood, Barry

When
March 3, 5:23 AM CST to 12:00 PM CST
Where
Barry County, 0.55 mi W of Mc Dowell to 0.17 mi WSW of Mc Dowell
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.820, -93.790

Highway C at Flat Creek was flooded and impassable.

Flood, Lawrence

When
March 3, 5:30 AM CST to 12:00 PM CST
Where
Lawrence County, 2.98 mi NNE of Stotts City to 2.88 mi NNE of Stotts City
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.140, -93.950

Highway 97 at the Spring River was flooded and impassable.

Flood, Oregon

When
March 3, 5:36 AM CST to 12:00 PM CST
Where
Oregon County, 2.78 mi E of Thayer to 2.67 mi E of Thayer
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.520, -91.500

Highway 142 was closed at the Cox Creek low water crossing due to flooding.

Flood, Wright

When
March 3, 6:03 AM CST to 12:00 PM CST
Where
Wright County, 4.42 mi NE of Mansfield to 4.79 mi N of Macomb
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.170, -92.530

Highway AB at Wolf Creek was flooded and impassable.

Flood, Dent

When
March 3, 6:29 AM CST to 12:00 PM CST
Where
Dent County, 0.55 mi E of Sligo to 1.39 mi NW of Sligo
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.780, -91.370

Highway TT at Crooked Creek was closed due to flooding from heavy rainfall.

Flood, Webster

When
March 3, 6:35 AM CST to 12:00 PM CST
Where
Webster County, Olga to 0.47 mi W of Olga
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.100, -92.920

Highway Z at the Finley Creek was flooded and impassable.

Flood, Greene

When
March 3, 6:37 AM CST to 12:00 PM CST
Where
Greene County, 0.69 mi N of Cody to 1.23 mi NNE of Cody
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.130, -93.120

Highway 125 at north of Highway 60 was flooded due to heavy rainfall.

Flood, Oregon

When
March 3, 6:42 AM CST to 12:00 PM CST
Where
Oregon County, 1.06 mi WSW of Calm to 1.83 mi WNW of Calm
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.542, -91.186

Highway 142 at the Eleven Point River was flooded and impassable.

Flood, Phelps

When
March 3, 6:49 AM CST to 12:00 PM CST
Where
Phelps County, 4.79 mi S of Bundy Jct to 4.87 mi ESE of Powellville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.851, -91.940

Route AA at Mill Creek was flooded and impassable.

Flood, Laclede

When
March 3, 6:56 AM CST to 12:00 PM CST
Where
Laclede County, Pease to 0.49 mi W of Pease
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.500, -92.630

Highway J at the Osage Fork of the Gasconade River due to heavy rainfall and flooding.

Flood, Dent

When
March 3, 7:02 AM CST to 12:00 PM CST
Where
Dent County, 4.72 mi WNW of Stone Hill to 4.57 mi WNW of Stone Hill
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.630, -91.428

Route EE was closed at a low water crossing due to heavy rainfall and flooding.

Flood, Webster

When
March 3, 7:02 AM CST to 12:00 PM CST
Where
Webster County, 0.88 mi SE of Rader to 1.07 mi SSE of Rader
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.460, -92.720

Highway ZZ at Myers Branch was closed due to flooding.

Flood, Ozark

When
March 3, 7:09 AM CST to 12:00 PM CST
Where
Ozark County, 1.8 mi ENE of Lawndale to 1.25 mi NE of Lawndale
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.640, -92.220

Highway H at the North Fork River low water crossing was flooded and impassable.

Flood, Oregon

When
March 3, 7:14 AM CST to 12:00 PM CST
Where
Oregon County, 1.11 mi W of Couch to 1 mi SSW of Garfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.600, -91.400

Highway A at Frederick Creek was flooded and impassable.

Flood, Ozark

When
March 3, 7:17 AM CST to 12:00 PM CST
Where
Ozark County, 0.89 mi NE of Sycamore to 0.56 mi ENE of Sycamore
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.710, -92.270

Highway 181 at Bryant Creek was flooded and impassable.

Flood, Shannon

When
March 3, 7:21 AM CST to 12:00 PM CST
Where
Shannon County, 2.33 mi ENE of Rat to 2.23 mi ENE of Rat
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.389, -91.189

Highway P at Big Creek was flooded and impassable.

Flood, Howell

When
March 3, 7:26 AM CST to 12:00 PM CST
Where
Howell County, 1.66 mi W of Pottersville to 1.26 mi W of Pottersville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.700, -92.060

Route KK at the Spring Creek was flooded and impassable.

Flood, Webster

When
March 3, 7:30 AM CST to 12:00 PM CST
Where
Webster County, 1.38 mi S of Forkners Hill to 1.41 mi S of Forkners Hill
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.450, -92.920

Highway Y at the Niangua River was flooded and impassable.

Flood, Webster

When
March 3, 7:39 AM CST to 12:00 PM CST
Where
Webster County, 1.95 mi ENE of North View Hill to 1.26 mi NNE of Northview
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
37.308, -92.986

Greenwood Road was flooded and impassable with two feet of water at the headwaters of the Pomme De Terre River.

Flood, Polk

When
March 3, 7:42 AM CST to 12:00 PM CST
Where
Polk County, 1.49 mi NNE of Rimby to 1.26 mi NE of Rimby
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.790, -93.240

Route HH at Ingalls Creek was flooded and impassable.

Flood, Webster

When
March 3, 7:47 AM CST to 12:00 PM CST
Where
Webster County, Beach to 0.73 mi W of Beach
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.430, -92.970

Highway W at Givins Branch was flooded and impassable.

Flood, Texas

When
March 3, 7:47 AM CST to 12:00 PM CST
Where
Texas County, 1.1 mi W of Clear Spgs to 1.31 mi W of Clear Spgs
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.100, -91.890

Highway U at the South Prong Jacks Fork was flooded and impassable.

Flood, Wright

When
March 3, 8:03 AM CST to 12:00 PM CST
Where
Wright County, 2.76 mi N of Jerktail to 2.24 mi NNE of Jerktail
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.460, -92.450

Highway Z at the Elk Creek was flooded and impassable.

Flood, Shannon

When
March 3, 8:04 AM CST to 12:00 PM CST
Where
Shannon County, 4.78 mi SE of Munsett to 4.71 mi NE of Winona
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.070, -91.270

Route H was flooded and impassable.

Flood, Laclede

When
March 3, 8:12 AM CST to 4:00 PM CST
Where
Laclede County, 3.56 mi ENE of Russ to 3.51 mi ENE of Russ
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.600, -92.540

Highway B at North Cobb Creek was flooded and impassable.

Flood, Douglas

When
March 3, 8:15 AM CST to 4:00 PM CST
Where
Douglas County, 2.85 mi ESE of Ava to 3.67 mi E of Ava
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.940, -92.600

Highway FF was flooded at the conjunction of Turkey and Hunters Creeks.

Flood, Douglas

When
March 3, 8:27 AM CST to 4:00 PM CST
Where
Douglas County, 1.49 mi SSE of Olathe to 1.58 mi SSE of Olathe
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.010, -92.520

Highway U at Bryant Creek was flooded and impassable.

Flood, Douglas

When
March 3, 8:28 AM CST to 4:00 PM CST
Where
Douglas County, 2.76 mi W of Ava Muni Meml Arpt to 2.41 mi W of Ava Muni Meml Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.970, -92.730

Highway Y at Cowskin Creek was flooded and impassable.

Flood, Laclede

When
March 3, 8:29 AM CST to 4:00 PM CST
Where
Laclede County, 5.15 mi NE of Dove to 4.79 mi NE of Dove
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.830, -92.630

Highway BB at the Dry Auglaize Creek was flooded and impassable.

Flood, Laclede

When
March 3, 8:30 AM CST to 4:00 PM CST
Where
Laclede County, 2.07 mi N of Hazelgreen to 2.44 mi N of Hazelgreen
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.800, -92.430

Highway FF at Bear Creek was flooded and impassable.

Flood, Wright

When
March 3, 9:05 AM CST to 4:00 PM CST
Where
Wright County, 1.79 mi WNW of Rayborn to 1.6 mi WNW of Rayborn
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.310, -92.400

Highway E at the Gasconade River was flooded and impassable.

Flood, Oregon

When
March 3, 9:16 AM CST to 4:00 PM CST
Where
Oregon County, 0.89 mi NE of Wilderness to 1.51 mi NNE of Wilderness
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.790, -91.190

Highway K at Whites Creek was flooded and impassable.

Flood, Ozark

When
March 3, 10:05 AM CST to 4:00 PM CST
Where
Ozark County, 1.64 mi ENE of Almartha to 1.67 mi ENE of Almartha
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.778, -92.492

Highway 95 at Spring Creek was flooded and impassable.

Flood, Ozark

When
March 3, 10:06 AM CST to 4:00 PM CST
Where
Ozark County, 0.89 mi NE of Mammoth to 0.88 mi ENE of Mammoth
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.540, -92.390

Highway T near Lick Creek was flooded and impassable.

Flood, Oregon

When
March 3, 10:09 AM CST to 4:00 PM CST
Where
Oregon County, 2.76 mi W of New Liberty to 3.05 mi W of New Liberty
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.870, -91.330

A large portion of Highway 19 was closed due to flooding of a low water area after heavy rainfall.

Flood, Shannon

When
March 3, 10:11 AM CST to 4:00 PM CST
Where
Shannon County, 4.84 mi S of Owls Bend to 5.1 mi S of Owls Bend
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.110, -91.200

Highway NN at Rocky Creek was closed due to flooding.

Flood, Shannon

When
March 3, 10:17 AM CST to 4:00 PM CST
Where
Shannon County, 1.38 mi N of Banker Cave to 1.64 mi NW of Banker Cave
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.170, -91.120

Highway HH at Carr Creek was closed due to flooding.

Flood, Texas

When
March 3, 10:19 AM CST to 4:00 PM CST
Where
Texas County, 3.44 mi NW of Prescott to 3.4 mi NW of Prescott
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.460, -91.980

Highway BB near Boiling Spring Access was closed due to flooding.

Flash Flood, Shannon

When
March 3, 10:22 AM CST to 6:00 PM CST
Where
Shannon County, 0.55 mi E of Low Wassie to 0.63 mi SE of Low Wassie
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.980, -91.260

Highway W at Pine Creek was closed at a low water crossing due to flooding.

Flood, Shannon

When
March 3, 10:22 AM CST to 8:00 PM CST
Where
Shannon County, 0.55 mi E of Low Wassie to 0.66 mi NE of Low Wassie
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.980, -91.260

Highway W at the Pike Creek low water crossing was closed due to flooding.

Flood, Barry

When
March 3, 1:21 PM CST to 8:00 PM CST
Where
Barry County, 3.83 mi SSW of Mc Dowell to 4.08 mi SSW of Mc Dowell
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.770, -93.810

Route U at Flat Creek was flooded and impassable.

Flood, Shannon

When
March 3, 2:55 PM CST to 8:00 PM CST
Where
Shannon County, 9.23 mi WNW of Angeline to 9.69 mi WNW of Angeline
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.220, -91.630

Highway YY at the Casto Valley Creek low water crossing was closed due to flooding from heavy rainfall.

Flood, Phelps

When
March 4, 12:22 AM CST to 6:00 AM CST
Where
Phelps County, 5.11 mi WNW of Flat to 5.36 mi WNW of Flat
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.770, -92.020

Highway J near the Big Piney River was closed due to flooding.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2023Every state in 2023This day in weather historyWarnings in Missouri, March 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1088311, 1088314, 1088316, 1088321, 1088324, 1088320, 1088325, 1088329, 1088326, 1088327, 1088333, 1088328, 1088332, 1088330, 1088331, 1088338, 1088334, 1088335, 1088339, 1088337, 1088340, 1088341, 1088342, 1088343, 1088344, 1088347, 1088348, 1088692, 1088694, 1088695, 1088697, 1088699, 1088700, 1088704, 1088706, 1088707, 1088708, 1088710, 1088711, 1088713, and more.